International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 9, Pages 557-560
A sufficient condition for starlikeness of order
1Department of Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania
2Department of Mathematics, University of Oradea, Oradea 3700, Romania
Received 28 January 2001; Revised 12 June 2001
Copyright © 2001 Petru T. Mocanu and Gh. Oros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain a sufficient condition for starlikeness of order , , where , and the function is analytic in the unit disc .